# SDR 95ZZZX6367

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Beech 1900D
- Aircraft serial: UE16
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt Tray
- Part number: 4253050
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 1,133 hours
- Component: Artex, 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF AFT FUSELAGE, THE ELT MOUNTING TRAY WAS FOUND CRACKED AROUND 2 MOUNT HOLES.  ADDITIONALLY, A 3 INCH CRACK ON AFT END OF TRAY WAS NOTED.  COMPLETE ELT ASSEMBLY WAS REPLACED WTIH NEW UNIT.
